Global attractors of impulsive infinite-dimensional systems

  • O. V. Kapustyan
  • N. A. Perestyuk

Abstract

We study the existence of global attractors in discontinuous infinite-dimensional dynamical systems, which may have trajectories with infinitely many impulsive perturbations. We also select a class of impulsive systems for which the existence of a global attractor is proved for weakly nonlinear parabolic equations.
Published
25.04.2016
How to Cite
KapustyanO. V., and PerestyukN. A. “Global Attractors of Impulsive Infinite-Dimensional Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 517-28, http://umj.imath.kiev.ua/index.php/umj/article/view/1857.
Section
Research articles